advertisement
Question
Posted by: Ponono | 2008-11-20

pill, antibiotic and emergency pill...

Hi i' m currently on a pill and took antibiotics for bladder infection, then had sex the condom broke and took an emergency pill on top of one i' m using. i then took a pregnancy test which came negative but now i' m a week late, haven' t received my periods yet. could i be pregnant...?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It would be very unlikely that you are pregnant. the emergency pill can disrupt your cycle.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: ponono | 2008-11-21

yah i guess...

Reply to ponono
Posted by: tookie | 2008-11-21

it could be that your system is a bit messed up after taking the morning after pill. To be sure go and get another preg test

Reply to tookie

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement